# SDR F3LA201962600045

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N337FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8380
- Aircraft time: 2,539 hours, 1,040 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF BURNING RUBBER AROUND ROWS 9-10 ON DESCENT. AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. DISIPATED ON LANDING - NO DEFECT NOTED. CHECKED ROW 9 AND 10 FOR BURNING EVIDENCE. OK FOR SERVICE. REF AMM 05-50-00-PB001-00.   MX INSPECTED BALLAST ON LEFT AND RIGHT SIDE OF ROWS 8, 9, AND 10. CHECKED WIRING OF OVERHEAD READING LIGHTS AND CALL BUTTONS. CHECKED FOR BURNING SMELL IN OVERHEAD BINS AND RAN PACKS 1 AND 2 FOR OVER HLAF AN HOUR. OPS CHECK GOOD, NO BURNING SMELL DETECTED. REF AMM 33-21-00 PB 501 CONF00, AMM 33-25-00 PB 502 CONF00, AND AMM 25-24-00 PB 501 CONF00.
